Vnitrni lekarstvi · 2023
[Severe autoimune thyreotoxicosis complicated by febrile neutropenia as a result of thyreostatic therapy].
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jarolímová Marie, Kazmíř Michal
Аннотация
Hyperthyreoidism is a clinical manifestation of excessive production of thyroid hormones. In most cases pacient ´s condition allows ambulant treatment. Rarely, it can develop into an acute, life- threatening thyrotoxic crisis which has to be treated in the intensive care unit. Main therapy includes antithyroid medication, corticosteroids, beta- blockers and rehydratation, mostly parenteral. If initial treatment fails, plasmapheresis provides effective strategy. Antithyroid medication may come with side effects as rash, digestive issues, joint pain.Agranulocystosis or acute liver lesion which leads to liver failure belong among the most severe ones. In this case we report a pacient with thyrotoxic crisis, atrial fibrilation which led to ventricular fibrilation, cor thyreotoxicum. The treatment was complicated by febrile neutropenia.